# SDR AALA200802589A

- Difficulty date: November 26, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 64,928 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Start Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT,  RIGHT ENGINE START VALVE INDICATION.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  RESEATED VALVE CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
